Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
millionvoices

Urgent!: Doxcycline And Yeast Infection?

Recommended Posts

Hi, I've been taking 100mg of Doxycycline for about a month and a week now, and about 3 weeks ago I started taking 2 pills a day because I didn't realize I had to follow what the derm said rather than the bottle (stupid mistake, I know). Anyhow, that's not the point. I'm a female and I developed a yeast infection about 3 days ago and I have continued to take doxycycline twice a day, and the yeast infection has become much worse now. I'm going to the clinic first thing tomorrow morning but I am wondering if I should keep taking the doxycycline regularly as I have been or wait until the yeast infection is gone? Please help fast if you can because I'm about to take my next pill VERY soon!

Share this post


Link to post
Share on other sites

when i was on antibiotics i would get yeast infections CONSTANTLY. it was very frustrating. but i would stick to taking the pills until you speak with your doctor. my doctor always suggested i take a cranberry tablet once a day and eat plenty of yogurt. this helps prevent yeast infections. good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×